# SDR DALA2024071707230

- Difficulty date: July 14, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 86,464 hours, 28,978 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 L2 DOOR KNUCKLE KNOCKER OVER EXTENDS WHEN DOOR IS ARMED. ALL FUNCTION OP NORMAL. CORRECTIVE ACTION: ADJUSTED ROD FOR KNUCKLE KNOCKER L2 DOOR PER B757 AMM 52-11. OPS NML. (5673308)
